Alert archive / South Dakota / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 158, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 10, 2006, 8:47 PM CDT for Sanborn County, South Dakota. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2006, 8:47 PM CDT (01:47 UTC)
- Expired
- Aug 10, 2006, 9:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
County Sanborn County, SD
The radar
The Sioux Falls radar (KFSD), 125 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 9:04 PM CDT | TSTM WND GST 60 | 6 Ssw Woonsocket, SD | WINDS WERE BRIEF, BUT VERY STRONG FOR A SHORT TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 7:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 1.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 664 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1931 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 110147 SVRFSD SDC111-110245- /O.NEW.KFSD.SV.W.0158.060811T0147Z-060811T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 847 PM CDT THU AUG 10 2006 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA * UNTIL 945 PM CDT * AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF WOONSOCKET TO 13 MILES SOUTHWEST OF WOONSOCKET...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF HURON TO 28 MILES NORTHWEST OF MITCHELL...MOVING EAST AT 30 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WOONSOCKET AROUND 900 PM CDT... LETCHER...FORESTBURG AROUND 915 PM CDT... ARTESIAN AROUND 930 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH YOU SHOULD PREPARE FOR DAMAGING WINDS IN EXCESS OF 65 MPH...LARGE HAIL...HEAVY RAINS AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM WILL PRODUCE DAMAGING WIND. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH DAKOTA. LAT...LON 4420 9834 4384 9833 4384 9786 4419 9786 $$ BT
2 follow-up statements
000 WWUS53 KFSD 110207 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 907 PM CDT THU AUG 10 2006 SDC111-110245- /O.CON.KFSD.SV.W.0158.000000T0000Z-060811T0245Z/ SANBORN SD- 907 PM CDT THU AUG 10 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SANBORN COUNTY... AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF LETCHER TO 4 MILES SOUTHWEST OF FORESTBURG TO 6 MILES NORTH OF WOONSOCKET...OR ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF MITCHELL TO 18 MILES NORTH OF MITCHELL TO 16 MILES SOUTH OF HURON...MOVING EAST AT 30 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... ARTESIAN AROUND 930 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH DAKOTA. LAT...LON 4420 9834 4384 9833 4384 9786 4419 9786 $$ BT
000 WWUS53 KFSD 110244 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 944 PM CDT THU AUG 10 2006 SDC111-110254- /O.EXP.KFSD.SV.W.0158.000000T0000Z-060811T0245Z/ SANBORN SD- 944 PM CDT THU AUG 10 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SANBORN COUNTY EXPIRES AT 945 PM CDT... THE SEVERE PORTION OF THE STORM HAS EXITED THE COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH DAKOTA. LAT...LON 4420 9834 4384 9833 4384 9786 4419 9786 $$ BT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:08 PM CDT, 5 hours 39 minutes earlier.
Area forecast discussion, Aug 10, 3:08 PM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 308 PM CDT THU AUG 10 2006 .DISCUSSION... CONVECTIVE CHANCES AT FOREFRONT FOR TONIGHT. WEAK WAVE WHICH WAS MOVING OUT OF THE CENTRAL ROCKIES DIFFICULT TO DISCERN ON WATER VAPOR...AND NOT MUCH REFLECTION OF A STRONG WAVE ON MID-UPPER LEVEL WINDS ON MERRIMAN PROFILER THROUGH 19Z. WITHOUT THIS...NOT A LOT TO GRAB ON TO FOR EVENING DEVELOPMENT. MUCH OF THE CWA APPEARS TO BE UNDER INFLUENCE OF MORE STABLE AIR BEHIND A COUPLE OF OUTFLOW BOUNDARIES FROM MORNING CONVECTION. MAINLY FLAT CU PERSISTING WITH HIGHER DEWPOINTS ACROSS MN/IA COUNTIES...AND ALSO ALONG WEAK CONVERGENT AREA JUST NORTH OF MISSOURI VALLEY. HOWEVER SECONDARY BOUNDARY VISIBLE ON 88D MOSAIC FROM KMBG TO KHON DROPPING SOUTHWEST THROUGH CENTRAL SOUTH DAKOTA...AND THINK BEST POTENTIAL FOR TSRA ACTIVITY ACROSS THE CWA WILL BE IN THE SOUTHWEST CWA LATER IN THE EVENING AS THIS ACTIVITY EXPANDS DOWN THIS BOUNDARY. WITH LACK OF UPPER LEVEL SUPPORT...AND MAIN LOW LEVEL BOUNDARY CUTTING OFF LOW LEVEL JET WELL SOUTH OF OUR AREA...THINK CHANCES OF CONVECTION WILL GRADUALLY DECREASE THROUGH THE OVERNIGHT HOURS. WILL REINTRODUCE AREAS OF FOG LATE TONIGHT WITH PERSISTENT LOW LEVEL EAST FLOW HOLDING HOLDING HIGH DEWPOINTS ACROSS MUCH OF THE AREA TONIGHT. FRIDAY SHOULD PROVE TO BE MUCH QUIETER AS UPPER LEVEL RIDGING SHOULD SUPPRESS ANY ACTIVITY. EASTERLY FLOW WILL BECOME MORE SOUTHEASTERLY THROUGHOUT THE DAY...WITH DEW POINTS LIKELY REMAINING IN THE MID AND UPPER 60S AT MOST SPOTS. SHOULD SEE CONVECTION DEVELOP NORTH OF THE AREA FRIDAY NIGHT AS LLJ INCREASES AND MOISTURE TRANSPORT VECTORS GO BONKERS ALONG ND/SD BORDER ALONG WITH NICE WAVE AND GREAT UPPER LEVEL SUPPORT. SATURDAY ALSO CONTINUES TO LOOK WARM AND HAVE INCREASED HIGHS A LITTLE AS CONFIDENCE IN A SLOWER FRONTAL MOVEMENT NOW A LITTLE HIGHER. ONLY FLY IN THE OINTMENT WOULD BE IF CONVECTION CAN DEVELOP DURING THE DAY...WHICH WOULD LIKELY TAKE A BOUNDARY COMING SOUTH FROM ND/SD BORDER CONVECTION. SO...WILL MAINTAIN LOWER POPS OVER FAR NORTH ON SATURDAY MORNING. DEFINITELY LOOKING AT A SEVERE THREAT ON SATURDAY WITH DECENT SHEAR AND INSTABILITY...ALTHOUGH JUST NORTH OF THE AREA LOOKS BETTER. HAVE MAINTAINED HIGHEST POPS ON SUNDAY AS POTENT UPPER LEVEL DYNAMICS MOVE ACROSS AT THIS TIME. WITH SLOWER FRONTAL MOVEMENT WILL AGAIN HAVE A SEVERE THREAT ON SUNDAY...AND HEAVY RAIN MAY ALSO PROVE TO CREATE SOME PROBLEMS. IN THE LATTER PERIODS(MON-THU)...NOT A LOT GOING ON AND NOT TOO MUCH DIFFERENCE FROM YESTERDAYS RUNS. FRONT ON SUNDAY MOVES SOUTH OF THE AREA BY MONDAY...POSSIBLY LINGERING SHOWERS IN NW IA MONDAY MORNING. OTHER THAN THIS...A NICE HIGH PRESSURE BUILDS INTO THE REGION...LIKELY TAKING DEW POINTS BACK INTO THE 50S FOR MOST LOCATIONS ON TUESDAY AND POSSIBLY WEDNESDAY. ADDED SMALL POPS FOR TUESDAY NIGHT OVER THE WEST AS ELEVATED MIXED LAYER WORKS INTO CENTRAL SD AND DECENT 800-850MB RETURN FLOW SETS UP. COULD ALSO ARGUE FOR SOME CHANCE ON WEDNESDAY NIGHT AS WELL...BUT WILL LEAVE OUT FOR NOW AS BETTER CHANCES APPEAR TO BE FARTHER NORTH. NO BIG CHANGES FROM GUIDANCE EXPECTED. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && HACKER/08
Hazardous weather outlook, Aug 10, 12:23 PM CDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1223 PM CDT THU AUG 10 2006 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-111200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1223 PM CDT THU AUG 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS WILL BECOME MORE LIKELY ACROSS SOUTH CENTRAL SOUTH DAKOTA AFTER 6 PM...WITH THE BEST CHANCE FOR ADDITIONAL THUNDERSTORMS OVERNIGHT MOVING SOUTHEAST ALONG THE MISSOURI RIVER VALLEY. SEVERE STORMS WILL BE POSSIBLE...PRIMARILY DURING THE EVENING WEST OF A LINE FROM WESSINGTON SPRINGS TO WAGNER SOUTH DAKOTA. AT THIS TIME THE MAIN THREAT APPEARS TO BE LARGE HAIL TO HALF DOLLAR SIZE...ALTHOUGH ISOLATED WIND GUSTS TO 60 MPH ARE ALSO POSSIBLE. HIGH RAINFALL RATES AND RELATIVELY SLOW MOVING STORMS...WILL ALSO BRING A HEAVY RAINFALL AND FLASH FLOODING THREAT TO AREAS FROM THE JAMES VALLEY THROUGH THE LOWER MISSOURI VALLEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BECOME MORE WIDESPREAD ONCE AGAIN ON SUNDAY ALONG AND BEHIND A FRONTAL BOUNDARY SINKING ACROSS THE REGION. SOME TRAINING OF STORMS WILL BE POSSIBLE...WITH AN ABUNDANCE OF MOISTURE ALLOWING FOR AREAS OF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 6 PM IN SOUTH CENTRAL SOUTH DAKOTA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Aug 10, 6:05 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 605 PM CDT THU AUG 10 2006 IAZ032-110000- IDA IA- 605 PM CDT THU AUG 10 2006 ...FUNNEL CLOUDS LATE THIS AFTERNOON AND EARLY EVENING... SHORTLY BEFORE 6 PM...LAW ENFORCEMENT FROM IDA COUNTY REPORTED A COUPLE OF FUNNEL CLOUDS 4 MILES SOUTH...AND 2 AND A HALF MILES WEST OF HOLSTEIN. IN ADDITION...THE IDA COUNTY EMERGENCY MANAGER REPORTED SOME FUNNEL CLOUDS NORTH OF BATTLE CREEK. ALL OF THIS ACTIVITY IS ASSOCIATED WITH A WEAK SURFACE BOUNDARY...AND WILL LIKELY LAST UNTIL CLOSE TO SUNSET WHEN THE DAYTIME HEATING BEGINS TO SUBSIDE. MANY TIMES...THESE KINDS OF FUNNELS DO NOT REACH THE GROUND. HOWEVER...SOME BRIEF TOUCHDOWNS HAVE BEEN REPORTED IN SAC AND CALHOUN COUNTIES RECENTLY. SO BRIEF TOUCHDOWNS CERTAINLY CANNOT BE RULED OUT AT THIS TIME. IF YOU FEEL THAT YOUR SAFETY IS AT RISK... PLEASE SEEK SHELTER IMMEDIATELY IN A REINFORCED STRUCTURE AS THESE SIGNATURES ARE VERY DIFFICULT TO DETECT ON RADAR. THIS SITUATION COULD DEVELOP WESTWARD INTO WOODBURY COUNTY. CONDITIONS WILL CONTINUE TO BE MONITORED CLOSELY FOR FUTURE STATEMENTS OR WARNINGS. MJF
Special weather statement, Aug 10, 6:06 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TO INCLUDE WOODBURY CO NATIONAL WEATHER SERVICE SIOUX FALLS SD 606 PM CDT THU AUG 10 2006 IAZ031-032-110000- IDA IA-WOODBURY IA- 606 PM CDT THU AUG 10 2006 ...FUNNEL CLOUDS LATE THIS AFTERNOON AND EARLY EVENING... SHORTLY BEFORE 6 PM...LAW ENFORCEMENT FROM IDA COUNTY REPORTED A COUPLE OF FUNNEL CLOUDS 4 MILES SOUTH...AND 2 AND A HALF MILES WEST OF HOLSTEIN. IN ADDITION...THE IDA COUNTY EMERGENCY MANAGER REPORTED SOME FUNNEL CLOUDS NORTH OF BATTLE CREEK. ALL OF THIS ACTIVITY IS ASSOCIATED WITH A WEAK SURFACE BOUNDARY...AND WILL LIKELY LAST UNTIL CLOSE TO SUNSET WHEN THE DAYTIME HEATING BEGINS TO SUBSIDE. MANY TIMES...THESE KINDS OF FUNNELS DO NOT REACH THE GROUND. HOWEVER...SOME BRIEF TOUCHDOWNS HAVE BEEN REPORTED IN SAC AND CALHOUN COUNTIES RECENTLY. SO BRIEF TOUCHDOWNS CERTAINLY CANNOT BE RULED OUT AT THIS TIME. IF YOU FEEL THAT YOUR SAFETY IS AT RISK... PLEASE SEEK SHELTER IMMEDIATELY IN A REINFORCED STRUCTURE AS THESE SIGNATURES ARE VERY DIFFICULT TO DETECT ON RADAR. THIS SITUATION COULD DEVELOP WESTWARD INTO WOODBURY COUNTY. CONDITIONS WILL CONTINUE TO BE MONITORED CLOSELY FOR FUTURE STATEMENTS OR WARNINGS. MJF
Special weather statement, Aug 10, 7:21 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 721 PM CDT THU AUG 10 2006 IAZ031-032-110120- IDA IA-WOODBURY IA- 721 PM CDT THU AUG 10 2006 ...FUNNEL CLOUDS POSSIBLE EARLY THIS EVENING... FUNNEL CLOUDS ARE STILL DEFINITELY POSSIBLE THROUGH SUNSET IN IDA AND WOODBURY COUNTIES. THERE IS A SURFACE BOUNDARY STATIONARY IN THAT AREA...AND COUPLED WITH THE DAYTIME HEATING HAS PRODUCED SOME FUNNEL CLOUDS AROUND 6 PM. MANY TIMES...THESE KINDS OF FUNNELS DO NOT REACH THE GROUND. HOWEVER...SOME BRIEF TOUCHDOWNS WERE REPORTED IN THE LATE AFTERNOON IN SAC AND CALHOUN COUNTIES. SO BRIEF TOUCHDOWNS CERTAINLY CANNOT BE RULED OUT AT THIS TIME. IF YOU FEEL THAT YOUR SAFETY IS AT RISK...PLEASE SEEK SHELTER IMMEDIATELY IN A REINFORCED STRUCTURE AS THESE SIGNATURES ARE VERY DIFFICULT TO DETECT ON RADAR. CONDITIONS WILL CONTINUE TO BE MONITORED CLOSELY FOR FUTURE STATEMENTS OR WARNINGS. MJF
Local storm report, Aug 10, 8:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
846 PM CDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TSTM WND GST WOLSEY 44.41N 98.47W
08/10/2006 E60 MPH BEADLE SD PUBLIC
&&
LIEBLThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:06 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 54 min |
| Aug 10, 8:28 PM CDT | Severe Thunderstorm Warning | FSD | Jerauld | 47 min |
| Aug 10, 8:44 PM CDT | Severe Thunderstorm Warning | FSD | Aurora | 46 min |
| Aug 10, 8:49 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 56 min |
| Aug 10, 9:05 PM CDT | Severe Thunderstorm Warning | FSD | Davison | 55 min |
| Aug 10, 9:23 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, Miner | 67 min |
| Aug 10, 9:49 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 56 min |
| Aug 10, 9:55 PM CDT | Severe Thunderstorm Warning | FSD | McCook | 50 min |
| Aug 10, 10:43 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 32 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.